Jump to content
CrazyBoards.org

Recommended Posts

The past couple days I've been having times where I almost feel like I missed my dose of Cymbalta (kinda hard to explain, but kinda like lightheaded dizzy sorta thing). I haven't missed a dose of any of my meds in a while so I know it's not that. I don't know if the Cymbalta could be pooping out on me (Im actually doing really well since starting Geodon about 3 weeks ago), if it could just be the Geodon, or something else. Anyone have this happen and find out what it was. My pdoc is going on vacation for a while starting tomorrow and I don't see him again for 2 months. Any ideas?? Thanks!

Link to comment
Share on other sites

If you are only three weeks into Geodon, I would tend to chalk it up to your body still getting used to the geodon effects. Its hot summer time, too. Any chance you were getting a little dehydrated or over heated or tired? I have periods of feeling a little wonky, whatever meds I"m taking.

a.m.

Link to comment
Share on other sites

Have you had negative experiences with APs/AAPs in the past? May be akathisia.

The best way to describe akathisia is "not being able to stand IT". ('It' refers to anything.)

There is also milder akathisia, which might come off as feeling weird in general.

Anyways, keep tabs and see how it goes as you continue Geodon. If this gets worse, speak with your pdoc.

Link to comment
Share on other sites

I haven't had any really bad side effects with any drugs other than the usual: weight gain, tired, headache, etc. The past couple days I've felt fine, so maybe it was just me getting used to it, who knows. Anyway, I take my Geodon 40 mg in the morning and 40 mg at night. Thank you all for your input.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...